# SDR CALA2024102900946

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 74,510 hours, 32,115 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FLIGHT AUTO THRUST OFF ON ECAM DURING TAKEOFF ROLL. - CREW NOTED TAKEOFF ROLL REJECTED AROUND 40 KNOTS DUE TO ECAM. EMERGENCY BRAKE APPLICATION CHECK NOT APPLICABLE FOR CURRENT BRAKE TEMPS. NO ASSOCIATED FAULTS IN CFDS. NO MAINTENANCE ACTION NECESSARY PER TSM 22-31-00-810-816-A. CYCLED POWER TO FWC 1 AND FWC 2, FAULT CLEARED. THROTTLE POSTION INDICATIONS NOTED AS NORMAL ON ECAM. OK FOR SERVICE.
